Adrenal fatigue or Hypo?

Hello!

I felt that things were unreal, depressed, disconnected from the world (derealization) and so on. This went on for years, in waves, but then it said "BAAM" and my mental state changed permanently.

So, I went to the doctor. My THS was 7.2, two weeks later it was the same. Everything else was good; T3, T4 and no signs of haschimotos or other diseseas. Started with levothyroxine 0,50 and later raised to 0.75 (two weeks). I felt better but still got this feelings that things weren't real, that something was off, like I was disconnected from the world, also: apathy. So we raised the dose again, from 0,50-,075 - 1. (total time on medicine= 4 weeks). After two days I was a wreck. Disconnected, apathy, depressed, no meaning with anything. It was like the medicine made me worse.

So I stopped taking the meds and now im more tired than ever before. It feels like im living in a bubble. Apathy, derealization, nervous, and so on. Could this be that im going off the meds? I thought that I were extremely tired before this, and that was nothing in comparison with this. But the feelings of unreal is gone, so that's good :)

Im in a dilemma. Should i start taking the meds again or not? The thing is im not sure i am hypo, Im thinking that maybe I have tired adrenals or something like that. Sure, I was feeling unreal, apathy and a little bit dizzy. But I didn't have any problems with losing or gaining weight. About 2-3 months ago I lost 8 kg with hard training, and when I stopped training I gained 3-4 kg. Also, I wasn't always tired and didn't always have the unreal feelings. It was up and down. Also2, I have a symptom that I have a hard time explaining, when I look at things it seems like they are slightly off, the proportions are right, but in some way it doesn't look like it should. Does hypo/adrenal fatigue mess with your vision? Wtf is that?

Another thing, before I started taking the meds I always felt better with training.

Also2, before the "baam" my symptoms came in waves, in this normal for hypo?

Could it be adrenal fatigue, what do you think?

This extreme fatigue I feel know (two days after stopping taking the meds) could that be caused by some after-affects of the medicine? If so, how long before it's out of my system?

If you got some time, I would really appreciate it :)

If something is unclear (im sure it is, my mind is soo slow right now), let me know!

I would really appreciate some tips!

4 Replies

oldestnewest
  • I felt the same way before I went gluten free- Hashimoto''s has lots of odd symptoms like that, but dietary changes make a huge difference- I also eat organic now. Sone people also have to cut out dairy. Good luck!

  • Sorry- when I responded I wasn't quite awake- saw you hadn't said Hashimoto's, but if you haven't had antibodies checked, it's a possibility. Your symptoms are very much like mine were and I have Hashimoto's.

  • Thank you for you reply! I checked antibodies and a lot of other things, b12 and so on. Nothing! Is it possible to have haschimotos then? Another thing i forgot to mention were that just 10-12 days after using 50 mcg my TSH went from 7.2 to 1.5. Possible for the medicine to have that effect so fast?

    Im confused :)

  • Yes you can still have Hashimoto's even if you don't test positive for antibodies. And yes some people's bodies absorb levothyroxine faster than others, mine did.

You may also like...